# SDR UIEA2014081300398

- Difficulty date: August 11, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 53,528 hours, 37,485 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 284T005221
- Part serial: 000031
- Condition: Damaged
- Location: Fuselage
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIRD STRIKE BELOW FIRST OFFICERS FRONT WINDOW ON APPROACH.  FOUND RADOME DAMAGED BEYOND LIMITS.  R & R RADOME IAW AMM 53-12-01.
